Michael J. Schlosser
Explicit computation of the q,t-Littlewood-Richardson
In joint work with
[C. R. Math. Acad. Sci. Paris 337 (9) (2003), 569-574],
we recently presented an explicit expansion formula for Macdonald polynomials.
This result was obtained from a recursion for Macdonald polynomials
which in turn was derived by inverting the Pieri formula.
We use these formulae here to explicitly compute the
thus solving a problem posed by Ian G. Macdonald.
The following versions are available:
Back to Michael Schlosser's